# SDR ASAA2013031494309

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 36,750 hours, 14,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 986.5 FLOORBEAM CORRODED ON UPPER TEE THE ENTIRE LENGTH.  REPAIRED FLOORBEAM LBL 52-RBL 52 IAW SRM 53-70-51, REPAIR 4.
